Skip to main content
×
×
Home
  • Print publication year: 2017
  • Online publication date: July 2017

8 - Robustness of graph properties

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Surveys in Combinatorics 2017
  • Online ISBN: 9781108332699
  • Book DOI: https://doi.org/10.1017/9781108332699
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×
[1] M., Albert, A., Frieze, and B., Reed, Multicoloured Hamilton cycles. Electron. J. Combin. 2, R10.
[2] P., Allen, J., Böttcher, J., Ehrenmüller and A., Taraz, The bandwidth theorem in sparse graphs, preprint.
[3] N., Alon, The maximum number of Hamiltonian paths in tournaments, Combinatorica 10 (1990), 319–324.
[4] N., Alon and G., Gutin, Properly colored Hamilton cycles in edgecolored complete graphs, Random Struct. Algor. 11 (1997), 179–186.
[5] N., Alon and B., Sudakov, Increasing the chromatic number of a random graph, Journal of Combinatorics 1 (2010), 345–356.
[6] J., Balogh, B., Csaba and W., Samotij, Local resilience of almost spanning trees in random graphs, Random Structures and Algorithms 38 (2011), 121–139.
[7] J., Balogh, C., Lee and W., Samotij, Corrádi and Hajnal's theorem for sparse random graphs, Combin. Probab. Comput. 21 (2012), 23–55.
[8] J., Beck, Combinatorial Games, Cambridge University Press, Cambridge (2008).
[9] S., Ben-Shimon, A., Ferber, D., Hefetz and M., Krivelevich, Hitting time results for Maker-Breaker games, Random Structures and Algorithms 41 (2012), 23–46.
[10] S., Ben-Shimon, M., Krivelevich and B., Sudakov, On the resilience of Hamiltonicity and optimal packing of Hamilton cycles in random graphs, SIAM J. Discrete Math. 25 (2011), 1176–1193.
[11] S., Ben-Shimon, M., Krivelevich and B., Sudakov, Local resilience and Hamiltonicity Maker-Breaker games in random regular graphs, Combinatorics, Probability and Computing 20 (2011), 173–211.
[12] B., Bollobás, The evolution of sparse graphs, in Graph Theory and Combinatorics, Academic Press, New York (1984), 35–57.
[13] B., Bollobás, The chromatic number of random graphs, Combinatorica 8 (1988), 49–55.
[14] B., Bollobás, Random Graphs, 2nd ed., Cambridge University Press, Cambridge (2001).
[15] B., Bollobás and P., Erdös, Alternating hamiltonian cycles, Israel J. Math. 23 (1976), 126–131.
[16] B., Bollobás and A., Frieze, On matchings and Hamiltonian cycles in random graphs, in: Random graphs ‘83, North-Holland Math. Stud. 118, North-Holland, Amsterdam, 1985, 23–46.
[17] J., Bondy, Basic Graph Theory: Paths and Circuits, in: Handbook of Combinatorics Vol. 1 (ed. by R., Graham, M., Grötschel and L., Lovász), North-Holland, Amsterdam, 1995, 3–110.
[18] J., Böttcher, Y., Kohayakawa and A., Taraz, Almost spanning subgraphs of random graphs after adversarial edge removal, Combinatorics, Probability and Computing 22 (2013), 639–683.
[19] L. M., Brégman, Some properties of non-negative matrices and their permanents, Sov. Mat. Dokl. 14 (1973), 945–949.
[20] C., Chen and D., Daykin, Graphs with Hamiltonian cycles having adjacent lines different colors, J. Combin. Theory Ser. B 21 (1976), 135–139.
[21] V., Chvátal and P., Erdʺos, Biased positional games, Annals of Discrete Math. 2 (1978), 221–228.
[22] D., Conlon and T., Gowers, Combinatorial theorems in sparse random sets, Annals of Math. 184 (2016), 367–454.
[23] B., Csaba, D., Kühn, A., Lo, D., Osthus and A., Treglown, Proof of the 1-factorization and Hamilton decomposition conjectures, Memoirs of the American Mathematical Society 244 (2016), monograph 1154, 170 pages.
[24] B., Cuckler, Hamilton cycles in regular tournaments, Combinatorics, Probability and Computing 16 (2007), 239–249.
[25] B., Cuckler and J., Kahn, Hamiltonian cycles in Dirac graphs, Combinatorica 29 (2009), 299–326.
[26] D. E., Daykin, Graphs with cycles having adjacent lines different colors, J. Combin. Theory Ser. B 20 (1976), 149–152.
[27] R., Diestel, Graph theory, 3rd ed., Springer-Verlag, Berlin, 2005.
[28] D., Dellamonica, Y., Kohayakawa, M., Marciniszyn and A., Steger, On the resilience of long cycles in random graphs, Electronic J. Combin. 15 (2008), R32.
[29] G., Egorychev, The solution of the Van der Waerden problem for permanents, Dokl. Akad. Nauk SSSR 258 (1981), 1041–1044.
[30] P., Erdʺos, J., Nešsetřril and V., Rödl, On some problems related to partitions of edges of a graph, in: Graphs and other combinatorial topics (Prague, 1982), Teubner-Texte Math. 59, Teubner, Leipzig, 1983, 54– 63.
[31] P., Erdʺos and A., Rényi, On the evolution of random graphs, Magyar Tud. Akad. Mat. Kutató Int. Közl. 5 (1960), 17–61.
[32] P., Erdʺos and A., Rényi, Asymmetric graphs, Acta Math. Acad. Sci. Hung. 14 (1963), 295–315.
[33] P., Erdʺos and A., Rényi, On the existence of a factor of degree one of a connected random graph, Acta Math. Acad. Sci. Hungar. 17 (1966), 359–368.
[34] P., Erdʺos, M., Simonovits and V., Sós, Anti-Ramsey theorems, in: Infinite and finite sets, Vol. 11, edited by A., Hajnal, R, Rado and V., Sós, Colloq. Math. Soc. János Bolyai 10, North-Holland, Amsterdam (1975), 633–643.
[35] D., Falikman, A proof of the Van derWaerden problem for permanents of a doubly stochastic matrix, Mat. Zametki 29 (1981), 931–938.
[36] A., Ferber, R., Glebov, M., Krivelevich and A., Naor, Biased games on random boards, Random Structures and Algorithms 46 (2015), 651– 676.
[37] A., Ferber, M., Krivelevich and H., Naves, Generating random graphs in biased maker-breaker games Random Structures Algorithms 47 (2015), 615–634.
[38] A., Ferber, M., Krivelevich and B., Sudakov, Counting and packing Hamilton cycles in dense graphs and oriented graphs, J. Combinatorial Theory Ser. B, to appear.
[39] A., Ferber, G., Kronenberg and E., Long, Packing, Counting and Covering Hamilton cycles in random directed graphs, Israel J. Mathematics, to appear.
[40] A., Ferber, E., Long and B., Sudakov, Counting Hamiltonian decompositions of oriented graphs, arXiv:1609.09550.
[41] A., Ferber, R., Nenadov, A., Noever, U., Peter and N., Škorić, Robust hamiltonicity of random directed graphs, Proceedings of 26th ACMSIAM SODA, ACM Press (2015), 1752–1758.
[42] A., Frieze and M., Karoński, Introduction to Random Graphs, Cambridge University Press, 2016.
[43] A., Frieze and M., Krivelevich, On packing Hamilton cycles in ε-regular graphs, J. Combinatorial Theory Ser. B 94 (2005), 159–172.
[44] A., Frieze and M., Krivelevich, On two Hamilton cycle problems in random graphs, Israel J. of Mathematics 166 (2008), 221–234.
[45] R., Glebov and M., Krivelevich, On the number of Hamilton cycles in sparse random graphs, SIAM Journal on Discrete Math. 27 (2013), 27–42.
[46] R., Glebov, Z., Luria and B., Sudakov, The number of Hamiltonian decompositions of regular graphs, Israel J. of Mathematics, to appear.
[47] R., Glebov, H., Naves and B., Sudakov, The threshold probability for long cycles, Combinatorics, Probability and Computing, to appear.
[48] R., Häggkvist, Hamilton cycles in oriented graphs, Combinatorics, Probability and Computing 2 (1993), 25–32.
[49] D., Hefetz, M., Krivelevich, M., Stojakovic and T., Szabó, Positional Games, Birkhäuser Basel, 2014.
[50] D., Hefetz, A., Steger and B., Sudakov, Random directed graphs are robustly Hamiltonian, Random Structures and Algorithms 49 (2016), 345–362.
[51] H., Huang, C., Lee and B., Sudakov, Bandwidth theorem for random graphs, J. Combin. Theory Ser. B 102 (2012), 14–37.
[52] S., Janson, T., Łuczak and A., Ruciński, Random graphs, Wiley, New York, 2000.
[53] R., Karp, Reducibility among combinatorial problems, in: Complexity of Computer Computations, New York: Plenum (1972), 85–103.
[54] P., Katerinis, Minimum degree of a graph and the existence of kfactors, Proc. Indian Acad. Sci. Math. Sci. 94 (1985), 123–127.
[55] P., Keevash, D., Kühn and D., Osthus, An exact minimum degree condition for Hamilton cycles in oriented graphs, J. London Math. Soc. 79 (2009), 144–166.
[56] J.H., Kim, B., Sudakov and V., Vu, On asymmetry of random graphs and random regular graphs, Random Structures and Algorithms 21 (2002), 216–224.
[57] F., Knox, D., Kühn and D., Osthus, Edge-disjoint Hamilton cycles in random graphs, Random Structures and Algorithms 46 (2015), 397– 445.
[58] J., Komlós and M., Simonovits, Szemerédi's regularity lemma and its applications in graph theory, in Combinatorics, Paul Erdʺos is eighty, Vol. 2, Bolyai Soc. Math. Stud. 2, Budapest, 1996, 295–352.
[59] J., Komlós and E., Szemerédi, Limit distribution for the existence of Hamiltonian cycles in a random graph, Discrete Mathematics 43 (1983), 55–63.
[60] A., Korshunov, Solution of a problem of Erdʺos and Rényi on Hamilton cycles in non-oriented graphs, Soviet Math. Dokl, 17 (1976), 760–764.
[61] A., Kotzig, Moves without forbidden transitions in a graph, Matematickỳ Časopis 18 (1968), 76–80.
[62] M., Krivelevich, The critical bias for the Hamiltonicity game is (1 + o(1))n/ ln n, Journal of the American Mathematical Society 24 (2011), 125–131.
[63] M., Krivelevich, C., Lee and B., Sudakov, Resilient pancyclicity of random and pseudorandom graphs, SIAM J. Discrete Math. 24 (2010), 1–16.
[64] M., Krivelevich, C., Lee and B., Sudakov, Robust Hamiltonicity of Dirac graphs, Transactions of the Amer. Math. Soc. 366 (2014), 3095–3130.
[65] M., Krivelevich, C., Lee and B., Sudakov, Long paths and cycles in random subgraphs of graphs with large minimum degree, Random Structures and Algorithms 46 (2015), 320–345.
[66] M., Krivelevich, C., Lee and B., Sudakov, Compatible Hamilton cycles in random graphs, Random Structures and Algorithms 49 (2016), 533– 557.
[67] M., Krivelevich, C., Lee and B., Sudakov, Compatible Hamilton cycles in Dirac graphs, Combinatorica, to appear.
[68] M., Krivelevich and W., Samotij, Optimal packings of Hamilton cycles in sparse random graphs, SIAM J. Discrete Mathematics 26 (2012), 964–982.
[69] M., Krivelevich and B., Sudakov, Sparse pseudo-random graphs are Hamiltonian, J. Graph Theory 42 (2003), 17–33.
[70] M., Krivelevich and B., Sudakov, Pseudo-random graphs, in: More Sets, Graphs and Numbers, Bolyai Society Mathematical Studies 15, Springer, 2006, 199–262.
[71] M., Krivelevich, B., Sudakov, V., Vu and N., Wormald, Random regular graphs of high degree, Random Structures and Algorithms 18 (2001), 346–363.
[72] M., Krivelevich, B., Sudakov, V., Vu and N., Wormald, On the probability of independent sets in random graphs, Random Structures and Algorithms 22 (2003), 1–14.
[73] D., Kühn, J., Lapinskas and D., Osthus, Optimal packings of Hamilton cycles in graphs of high minimum degree, Combinatorics, Probability, Computing 22 (2013), 394–416.
[74] D., Kühn and D., Osthus, Hamilton decompositions of regular expanders: a proof of Kelly's conjecture for large tournaments, Advances in Mathematics 237 (2013), 62–146.
[75] D., Kühn and D., Osthus, Hamilton decompositions of regular expanders: applications, J. Combinatorial Theory Series B 104 (2014), 1–27.
[76] D., Kühn, D., Osthus and A., Treglown, Hamilton decompositions of regular tournaments, Proceedings of the London Mathematical Society 101 (2010), 303–335.
[77] C., Lee and B., Sudakov, Dirac's theorem for random graphs, Random Structures and Algorithms 41 (2012), 293–305.
[78] A., Lo, Properly coloured Hamiltonian cycles in edge-coloured complete graphs, Combinatorica, to appear.
[79] L., Lovász, Combinatorial problems and exercises, 2nd edition, AMS Chelsea Publishing, 2007.
[80] T., Łuczak, The chromatic number of random graphs, Combinatorica 11 (1991), 45–54.
[81] C., Nash-Williams, Hamiltonian lines in graphs whose vertices have sufficiently large valencies, in: Combinatorial Theory and Its Applications, III, North-Holland, 1970, 813–819.
[82] C., Nash-Williams, Edge-disjoint Hamiltonian circuits in graphs with vertices of large valency, in: Studies in Pure Mathematics, Academic Press, London, 1971, 157–183.
[83] A., Noever and A., Steger, Local resilience for squares of almost spanning cycles in sparse random graphs, preprint.
[84] L., Pósa, Hamiltonian circuits in random graphs, Discrete Mathematics, 14 (1976), 359–364.
[85] R., Rado, Anti-Ramsey theorems, in: Infinite and finite sets, Vol. 11, edited by A., Hajnal, R., Rado and V., Sós, Colloq. Math. Soc. János Bolyai 10, North-Holland, Amsterdam (1975), 1159–1168.
[86] O., Riordan, Long cycles in random subgraphs of graphs with large minimum degree Random Structures and Algorithms 45 (2014), 764– 767.
[87] R., Robinson, and N., Wormald, Almost all regular graphs are Hamiltonian Random Structures and Algorithms 5 (1994), 363–374.
[88] G., Sárközy, S., Selkow and E., Szemerédi, On the number of Hamiltonian cycles in Dirac graphs, Discrete Math. 265 (2003), 237–250.
[89] M., Schacht, Extremal results for random discrete structures, Annals of Math. 184 (2016), 333–365.
[90] B., Sudakov and V., Vu, Local resilience of graphs, Random Structures and Algorithms 33 (2008), 409–433.
[91] T., Szele, Kombinatorikai vizsgalatok az iranyitott teljes graffal, Mt. Fiz. Lapok 50 (1943), 223–256.
[92] C., Thomassen, Long cycles in digraphs with constraints on the degrees, in: Surveys in Combinatorics (B., Bollobás ed.), London Math. Soc. Lecture Notes 38, Cambridge University Press, 1979, 211–228.
[93] C., Thomassen, Hamilton circuits in regular tournaments, Annals of Discrete Math. 27 (1985), 159–162.
[94] N.C., Wormald, Models of random regular graphs, in: Surveys in Combinatorics, Cambridge University Press, 1999, 239–298.